# SDR IPXA2022040280757

- Difficulty date: March 13, 2022
- Submitted: April 4, 2022
- Operation: General aviation
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 38,933 hours, 19,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146N100934
- Part serial: NSN
- Condition: Dented
- Location: Fr1360 Rbl 24-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:14/2AFT LOWER CARGO PIT AT FS 1360 FRAME SEGMENT HAD TWO DENTS ON UPPER FLANGEREPAIRED FRAME PER SRM  T3-00-07-2R-5 DETAIL 2
